On Commutativity Theorems for Rings

H. A S Abujabal, M. S. Khan

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

Let R be an associative ring with unity. It is proved that if R satisfies the polynomial identity [xn y – ymxn, x] = 0 (m > 1, n > 1), then R is commutative. Two or more related results are also obtained.

Original languageEnglish
Pages (from-to)87-92
Number of pages6
JournalInternational Journal of Mathematics and Mathematical Sciences
Volume13
Issue number1
DOIs
Publication statusPublished - 1990

Fingerprint

Polynomial Identities
Commutativity
Ring
Theorem

Keywords

  • center of a ring
  • Commutative rings
  • commutator ideal
  • torsion free rings

ASJC Scopus subject areas

  • Mathematics (miscellaneous)

Cite this

On Commutativity Theorems for Rings. / Abujabal, H. A S; Khan, M. S.

In: International Journal of Mathematics and Mathematical Sciences, Vol. 13, No. 1, 1990, p. 87-92.

Research output: Contribution to journalArticle

@article{d35e2d90243f4207982e1592151406f1,
title = "On Commutativity Theorems for Rings",
abstract = "Let R be an associative ring with unity. It is proved that if R satisfies the polynomial identity [xn y – ymxn, x] = 0 (m > 1, n > 1), then R is commutative. Two or more related results are also obtained.",
keywords = "center of a ring, Commutative rings, commutator ideal, torsion free rings",
author = "Abujabal, {H. A S} and Khan, {M. S.}",
year = "1990",
doi = "10.1155/S0161171290000126",
language = "English",
volume = "13",
pages = "87--92",
journal = "International Journal of Mathematics and Mathematical Sciences",
issn = "0161-1712",
publisher = "Hindawi Publishing Corporation",
number = "1",

}

TY - JOUR

T1 - On Commutativity Theorems for Rings

AU - Abujabal, H. A S

AU - Khan, M. S.

PY - 1990

Y1 - 1990

N2 - Let R be an associative ring with unity. It is proved that if R satisfies the polynomial identity [xn y – ymxn, x] = 0 (m > 1, n > 1), then R is commutative. Two or more related results are also obtained.

AB - Let R be an associative ring with unity. It is proved that if R satisfies the polynomial identity [xn y – ymxn, x] = 0 (m > 1, n > 1), then R is commutative. Two or more related results are also obtained.

KW - center of a ring

KW - Commutative rings

KW - commutator ideal

KW - torsion free rings

UR - http://www.scopus.com/inward/record.url?scp=0346544259&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0346544259&partnerID=8YFLogxK

U2 - 10.1155/S0161171290000126

DO - 10.1155/S0161171290000126

M3 - Article

VL - 13

SP - 87

EP - 92

JO - International Journal of Mathematics and Mathematical Sciences

JF - International Journal of Mathematics and Mathematical Sciences

SN - 0161-1712

IS - 1

ER -